# SDR CA090929006

- Difficulty date: September 28, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 325027302
- Condition: Chafed
- Location: Fan Case
- Part time: 8,105 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FIRE LOOP FOUND RUBBING ON SCREW HEAD. THIS HARNESS WAS FOUND TO HAVE CHAFED ALMOST HALF THE WAY THRU.   HAD THIS WIRE HARNESS CONTINUED TO CHAFE THIS LOOP COULD HAVE SHORTED CAUSING A FALSE INDICATION IN THE COCKPIT THUS GIVING FIRE WARNINGS WHEN ACTUALLY NO FIRE WAS PRESENT CAUSING THE PILOTS TO BLOW THE FIRE BOTTLE AND SHUTTING DOWN THE ENGINE.
